Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Are weight gain , back ache and swelling in the feet common after a hysterectomy ?

hello doctor i ned a hlep regarding my mothers problem regarding hyterctomy as my mother underwent this operation about 6 yrs back n from few days she is suffering from from back ache, weight gain , tiredness , swelling in the feet, and so on n she is been eating tablets suggested by her doctor like Cap. evanova and Tab. sandacal plux but yet she is facing few problems plz help me solve my mohtrs problem. thanks once for al..:)
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hi: Low back ache could of vaiety of reason, The common being muscle spasm and lumbar disc problem.Osteoporosis is one of the concern in her. I need some more details like age of your mother when uterus was removed, whether ovary was retained or removed, was she on any hormonal supplement, Her weight. Since she has weight gain and leg swelling, Hypothyroidism has to ruled out in her case.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor